# SDR AALA201812287002

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 53,816 hours, 22,235 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Circuit Board
- Part number: PRI7003
- Condition: Burned
- Location: Printer
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ODOR OF OVERHEATED MOTOR EMITTED FROM PRINTER IN THE COCKPIT.  THE AIRCRAFT WAS GROUNDED. NO ONE IN CABIN REPORTED THE ODOR. REPLACED PRINTER IAW AMM 31-33-01 AND ACCOMPLISHED SMOKE ODOR FUMES INITIAL TROUBLESHOOTING SIC 05-96-70.
